# SDR SWIA201231879

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 23,065 hours, 20,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Overheated
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CLOSE SWITCH IN MISCELLANEOUS SERVICE PANEL SHOWS SIGNS OF OVERHEATING.  (SERVICE)  REPLACED SWITCH S11MB ASSEMBLY IN REFERENCE TO CMM AND AMM.
